Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Mapping theorems for Sobolev spaces of vector-valued functions

Tom 240 / 2018

Wolfgang Arendt, Marcel Kreuter Studia Mathematica 240 (2018), 275-299 MSC: Primary 46E40; Secondary 46E35. DOI: 10.4064/sm8757-4-2017 Opublikowany online: 11 September 2017

Streszczenie

We consider Sobolev spaces with values in Banach spaces, with emphasis on mapping properties. Our main results are the following: Given two Banach spaces $X\not =\{0\}$ and $Y$, each Lipschitz continuous mapping $F:X\rightarrow Y$ gives rise to a mapping $u \mapsto F\circ u$ from $W^{1,p}(\varOmega ,X)$ to $W^{1,p}(\varOmega ,Y)$ if and only if $Y$ has the Radon–Nikodým Property. But if in addition $F$ is one-sided Gateaux differentiable, no condition on the space is needed. We also study when weak properties in the sense of duality imply strong properties. Our results are applied to prove embedding theorems, a multi-dimensional version of the Aubin–Lions Lemma and characterizations of the space $W^{1,p}_0(\varOmega ,X)$.

Autorzy

  • Wolfgang ArendtInstitute of Applied Analysis
    Ulm University
    89069 Ulm, Germany
    e-mail
  • Marcel KreuterInstitute of Applied Analysis
    Ulm University
    89069 Ulm, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek